# SDR EY2R9600133

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 36BEECH
- Propeller: Mcauly 2A36C23
- System (JASC): 6111 · Propeller Blade Section
- Part: Nut
- Part number: C2463
- Condition: Cracked
- Location: Blade Retain
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE RETAIN NUT CRACKED
